MathSciNet Relay Station
MathSciNet bibliographic data
MR1025754 (92a:44002) 44A12 (43A85 92C55)
Gonzalez, Fulton B. On the range of the Radon $d$-plane transform and its dual. Trans. Amer. Math. Soc. 327 (1991), no. 2, 601–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement